RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 2(338), Pages 209–210 (Mi umn386)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Modules with few types over semichain rings

V. A. Puninskaya

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm386

Full text: PDF file (127 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:2, 419–420

Bibliographic databases:

MSC: 16D70, 03C60
Accepted: 01.02.2001

Citation: V. A. Puninskaya, “Modules with few types over semichain rings”, Uspekhi Mat. Nauk, 56:2(338) (2001), 209–210; Russian Math. Surveys, 56:2 (2001), 419–420

Citation in format AMSBIB
\Bibitem{Pun01}
\by V.~A.~Puninskaya
\paper Modules with few types over semichain rings
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 2(338)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn386}
\crossref{https://doi.org/10.4213/rm386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1859711}
\zmath{https://zbmath.org/?q=an:1012.16001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..419P}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 2
\pages 419--420
\crossref{https://doi.org/10.1070/RM2001v056n02ABEH000386}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171215300009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035623039}


Linking options:
  • http://mi.mathnet.ru/eng/umn386
  • https://doi.org/10.4213/rm386
  • http://mi.mathnet.ru/eng/umn/v56/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:140
    Full text:49
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019